# SDR AALA202407165011

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N417AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9537
- Aircraft time: 13,828 hours, 3,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Deformed
- Location: R3 Door Slide
- Component: Slide, Aircruisers
- Component part number: 69973102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING WALKAROUND MAINTENANCE FOUND THE R3 DOOR OVERWING SLIDE CONTAINER PANEL FORWARD UPPER CORNER STICKING OUT INTO THE AIR STREAM. MAINTENANCE REPLACED THE OVERWING SLIDE ASSEMBLY PER TASK CARD 26L00025012.
